MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE PIN 4.0MM X 127MM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSD01008
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during machine set up for a navio-assisted surgery, it was found that the navio bone pin 4.0mmx152mm (case (b)(4)), the navio bone pin 4.0mm x 127mm (case (b)(4)) and the navio handpiece thumberscrew (case (b)(4)) had lost the threading.No delays were reported.It is unknown how the procedure was completed.Patient outcome is unknown.
 
Additional Manufacturer Narrative
The navio bone pin 4.0mm x 127mm, part number pfsd01008, serial unk and used for treatment, was not returned for evaluation.A relationship between the reported event and the device could not be established.A visual/functional inspection cannot be completed as no device was returned for evaluation.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation, or field service report.A complaint history review for similar reported/confirmed complaints has identified prior events.While the reported problem was not confirmed during evaluation, the most probable contributing factor(s) to the reported problem is improper method of threading bone pins.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO BONE PIN 4.0MM X 127MM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key12203381
Report Number3010266064-2021-00560
Device Sequence Number14313057
Product Code OLO
UDI-Device Identifier00885556628737
UDI-Public00885556628737
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K152574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSD01008
Device Catalogue NumberPFSD01008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1